Got questions about sex, relationships, or something related? Ask them here!
Moderator: Sex & Relationships Moderators
- Posts: 4
- Joined: Mon Jul 07, 2014 12:43 pm
Long story short I came of my injection because it's making me moody and fat. So I've been off the injection 2 months but I got told that I would have a period 2 weeks after coming off the injection. So could this mean I am pregnant or does it mean that my periods are just very irregular due to not having them for 9 months?
- Posts: 2
- Joined: Wed Jul 09, 2014 12:56 am
- Location: TN
I'm guessing you've been having regular sex or you wouldn't be worried about it. It honestly could be either though - injection tends to wear off pretty quickly, but any kind of hormonal birth control can fuck with a woman's body for a while after it's no longer being used. Honestly, if you don't have any symptoms of pregnancy (morning sickness/nausea, spotting, fatigue, etc.
) than it's probably just your body readjusting after your injection.